# SDR SWIA2018120745337

- Difficulty date: October 22, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 SLAT DENT AT WS48.95 - WS178.00.  (C-CHECK) RO: 12/06/2018 DRESSED DENT IN R/H #1 SLAT AT SS110.00 BACK TO ORIGINAL CONTOUR IAW REO. ALL CHECKS GOOD.
